Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Colon removed after cancer. Have growth in thyroid. Why is foot bursting with heat?

Hi I am a 45 year old female. Medical history: Colon cancer - colon removed Feb 2009 received chemo for 6 months there after and have been in remission since. I do have a growth in my thyroid but tests were done in 2010 when discovered and was found that it is not cancerous and does not seem to affect anything so it was just left alone. My problem is that the last week or 3 I have started feeling a hot burst under my left foot . The heat comes and goes for short period of time but frequently. What could this be?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
The heat in your feet which u are feeling could be as a side effect of chemotherapy drug like oxaliplatin used in your chemotherapy schedule which is used frequently to treat colon cancer and is called peripheral neuropathy.
It will take 6 months to 1 year for the heat to go away totally.
U can take T.Pregabalin 75 mg twice daily after food for 3 months which may help somewhat.
For thyroid growth do USG of thyroid and if mass found then FNAC from it to determine whether it is benign or malignant.

Regards and take care
Answered: Wed, 11 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor